# SDR UALA2013061704158

- Difficulty date: June 14, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 41,261 hours, 17,872 cycles
- Engine: Iae V2527A5
- System (JASC): 5246 · Fluid Service Doors
- Part: Latch
- Condition: Damaged
- Location: Fuel Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE FUEL PANEL LATCH INBD, DAMAGED.   REPLACED LATCH.
